1Ambrosetti, A. and Rabinowitz, P. H.. Dual variational methods in critical point theory and applications. J. Fund. Anal. 14 (1973), 349–381.
2Brezis, H. and Lieb, E.. A relation between pointwise convergence of functions and convergence of functionals. Proc. Amer. Math. Soc. 88 (1983), 480–490.
3Brezis, H. and Nirenberg, L.. Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. 36 (1983), 437–477.
4Cao, D. M., Li, G. B. and Zhou, H. S.. The existence of two solutions to quasilinear elliptic equations on RN (Preprint).
5Cao, D. M. and Zhou, H. S.. Multiple positive solutions of nonhomogeneous semilinear elliptic equations in RN (Preprint).
6Deng, Y. B.. Existence of multiple positive solutions for - Δu + c2u = u(N + 2)/(N−2) + νf(x) in RN. Proc. Roy. Soc. Edinburgh Sect. A 122 (1992), 161–175.
7Graham-Eagle, J.. Monotone methods for semilinear elliptic equations in unbounded domains. J. Math. Anal. Appl. 137 (1989), 122–131.
8Ekeland, I.. Nonconvex minimization problems. Bull. Amer. Math. Soc. 3 (1979), 443–474.
9Li, G. B.. The existence of a weak solution of quasilinear elliptic equations with critical Sobolev exponent on unbounded domains. Acta Math. Sri. 14 (1994), 64–74.
10Li, G. B. and Zhou, H. S.. The existence of a weak solutions of inhomogeneous quasilinear elliptic equations with critical growth conditions. To appear in Acta Math. Sinica, New Series.
11Talenti, G.. Best constant in Sobolev inequality. Ann. Mat. Pure Appl. 110 (1976), 353–372.
12Tarantello, G.. On nonhomogeneous elliptic equations involving critical Sobolev exponent. Ann. Inst. H. Poincare Anal. Non Lineaire 9 (1992), 243–261.
13Zhu, X. P.. Nontrivial solution of quasilinear elliptic equations involving critical Sobolev exponents. Scientia Sinica A 31 (1988), 1161–1181.